TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

New approximate solutions for the fractional Bratu-type equation through the derivative of Caputo-Fabrizio

, * ,

* Corresponding author · click or hover a name for details

pp. 1969–1980Vol. 29Issue 6June 2026DOI: 10.47974/JIM-2434XML
Received:
01 Apr 2025
Published Online:
30 Jun 2026
Article type:
Research Article
Language:
EN
Article no.:
JIM-2434
Pages:
1969–1980

Abstract

In this paper, we study the approximate solutions of the second-order fractional Bratu-type equation. In order to find a solution, we examine by the homotopy perturbation transform method (HPTM) using the derivative of Caputo-Fabrizio (CFD). The fractional Bratu-type equation (FBTEs) arises in various fields such as chemical reaction theory, nanotechnology, and heat transfer. We are able to find a few new approximate solutions. To acquire comprehensive configurations, we plot two- and three-dimensional diagrams using Mathematica. This study demonstrates that the completely discriminative system technique is an easy and effective way to arrive at different kinds of approximate solutions. It also offers a more potent mathematical tool for solving a large number of additional fractional Bratu-type equations using computers and symbolic computation.

Keywords

Subject Classifications

34A0834K37

References

[1] I. Podlubny, Fractional Differential Equations, Academic Press, New York (1999).
[2] R. K. Hilfer, Applications of Fractional Calculus in Physics. World Scientific (2000).
[3] J.-H. He, “Homotopy perturbation technique,” Computer Methods in Applied Mechanics and Engineering, vol. 178, no. 3–4, pp. 257–262 (Aug. 1999), doi: 10.1016/S0045-7825(99)00018-3.
[4] G. M. Zaslavsky, “Book Review: ‘Theory and Applications of Fractional Differential Equations’ by Anatoly A. Kilbas, Hari M. Srivastava and Juan J. Trujillo,” Fractals, vol. 15, no. 01, pp. 101–102 (Mar. 2007), doi: 10.1142/S0218348X07003447.
[5] M. Caputo and M. Fabrizio, “A new definition of fractional derivative without singular kernel,” Progress in Fractional Differentiation and Applications, vol. 2, pp. 73-85 (Apr. 2015), doi: 10.12785/pfda/010201.
[6] D. Mozyrska, D. F. M. Torres, and M. Wyrwas, “Solutions of systems with the Caputo–Fabrizio fractional delta derivative on time scales,” Nonlinear Analysis: Hybrid Systems, vol. 32, pp. 168–176 (May 2019), doi: 10.1016/j.nahs.2018.12.001.
[7] K. M. Owolabi and A. Atangana, “Analysis and application of new fractional Adams–Bashforth scheme with Caputo–Fabrizio derivative,” Chaos, Solitons & Fractals, vol. 105, pp. 111–119 (Dec. 2017), doi: 10.1016/j.chaos.2017.10.020.
[8] A. H. Ejere and T. T. Feyissa, “A novel fitted mesh scheme involving Caputo–Fabrizio approach for singularly perturbed fractional-order differential equations with large negative shift,” Chaos, Solitons & Fractals: X, vol. 15, pp. 100128 (Dec. 2025), doi: 10.1016/j.csfx.2025.100128.
[9] A. Kumar and P. Fartyal, “Dynamical behavior for the approximate solutions and different wave profiles nonlinear fractional generalised pochhammer-chree equation in mathematical physics,” Optical and Quantum Electronics, vol. 55, no. 13 (Oct. 2023), doi: 10.1007/s11082-023-05416-1.
[10] K. M. Owolabi and Abdon Atangana, “Numerical approximation of nonlinear fractional parabolic differential equations with Caputo–Fabrizio derivative in Riemann–Liouville sense,” Chaos, Solitons & Fractals, vol. 99, pp. 171–179 (Jun. 2017), doi: 10.1016/j.chaos.2017.04.008. 
[11] A. Kumar, R. S. Prasad, H. M. Baskonus, and J. L. G. Guirao, “On the implementation of fractional homotopy perturbation transform method to the Emden–Fowler equations,” Pramana, vol. 97, no. 3 (Aug. 2023), doi: 10.1007/s12043-023-02589-y. 
[12] A. Prakash, A. Kumar, H. M. Baskonus, and A. Kumar, “Numerical analysis of nonlinear fractional Klein–Fock–Gordon equation arising in quantum field theory via Caputo–Fabrizio fractional operator,” Mathematical Sciences, vol. 15, no. 3, pp. 269–281 (Jan. 2021), doi: 10.1007/s40096-020-00365-2. 
[13] A. Kumar, “Dynamic behaviour and semi-analytical solution of nonlinear fractional-order Kuramoto–Sivashinsky equation,” Pramana, vol. 98, no. 2 (Mar. 2024), doi: 10.1007/s12043-024- 02728-z.
[14] A. Kumar Badsara and V. S. Chouhan, “A Fixed Point Theorem for Time-Fractional Fornberg-Whitham Equation Arising in Atmospheric Science,” Contemporary Mathematics, pp. 1905–1921 (Apr. 2024), doi: 10.37256/cm.5220243290.
[15] A.-M. Wazwaz, “Adomian decomposition method for a reliable treatment of the Bratu-type equations,” Applied Mathematics and Computation, vol. 166, no. 3, pp. 652–663 (Jul. 2005), doi: 10.1016/j.amc.2004.06.059.
[16] H. Yepez-Martınez, and J. F. Gomez-Aguilar, “A new modified definition of Caputo–Fabrizio fractional-order derivative and their applications to the Multi Step Homotopy Analysis Method (MHAM),” Journal of Computational and Applied Mathematics, vol. 346, pp. 247–260 (Jan. 2019), doi: 10.1016/j.cam.2018.07.023.
[17] A. K. Badsara, S. Jain, P. Agarwal, and V. S. Chouhan, “Dynamics of the nonlinear systems in the frame of the Caputo-Fabrizio fractional derivative,” Boletim da Sociedade Paranaense de Matemática, vol. 43, no. 1 (Sep. 2025), doi: 10.5269/bspm.76982.
[18] I. Ghosh, H. T. Cheong, and K. L. Teo, “A novel gradient-based discrete time-delayed optimization algorithm for optimal control problems with Caputo–Fabrizio fractional derivative,” Journal of Computational and Applied Mathematics, vol. 464, pp. 116526 (Aug. 2025), doi: 10.1016/j.cam.2025.116526.
[19] R. Kumar, V. S. Chouhan, P. Agarwal, and S. Jain, “On the existence and uniqueness solutions for a fractional Benjamin-Ono equation for conformable fractional derivative,” Boletim da Sociedade Paranaense de Matemática, vol. 43, no. 1 (Aug. 2025), doi: 10.5269/bspm.76928.
[20] V. P. Dubey, R. Kumar, and D. Kumar, “Analytical study of fractional Bratu-type equation arising in electro-spun organic nanofibers elaboration,” Physica A: Statistical Mechanics and its Applications, vol. 521, pp. 762–772 (May 2019), doi: 10.1016/j.physa.2019.01.094.
[21] R. S. Teppawar, R. N. Ingle, and R. A. Muneshwar, “Solving systems of fractional differential equations by modified fractional differential transform method with adomian polynomials,” Journal of Interdisciplinary Mathematics, vol. 27, no. 1, pp. 17–32 (2024), doi: 10.47974/JIM-1638.
[22] M. I. Abbas, “Existence and Hyers-Ulam stability results of nonlinear implicit Caputo-Katugampola fractional differential equations with p–Laplacian operator,” Journal of Interdisciplinary Mathematics, vol. 25, no. 2, pp. 415–432 (Jul. 2021), doi: 10.1080/09720502.2021.1925454.
[23] M. Houas, “Solvability and stability for fractional differential equations involving two Riemann-Liouville fractional orders,” Journal of Interdisciplinary Mathematics, vol. 26, no. 8, pp. 1699–1715 (2023), doi: 10.47974/JIM-1096. 
[24] M. Kapoor, “A novel study for fractional Navier–Stokes and fractional coupled Navier Stoke’s equation via Yang ADM in Caputo–Fabrizio sense,” Partial Differential Equations in Applied Mathematics, vol. 13, pp. 101023 (Mar. 2025), doi: 10.1016/j.padiff.2024.101023.
[25] K. Aissani, A. Salim, and M. Benchohra, “Non-instantaneous impulsive fractional integro-differential inclusions with state-dependent delay,” Journal of Information & Optimization Sciences, vol. 47, no. 1, pp. 215–233 (2026), doi: 10.47974/JIOS-1515.
[26] A. Taieb and Z. Dahmani, “A new problem of singular fractional differential equations,” Journal of Dynamical Systems and Geometric Theories, vol. 14, no. 2, pp. 165–187 (Jul. 2016), doi: 10.1080/1726037x.2016.1250502.

Views: 160Downloads: 153Citations: 0